Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Poop-out time frame Smeek

Posted by myco on April 8, 2009, at 15:45:31

In reply to Poop-out time frame, posted by Smeek on April 8, 2009, at 14:14:17

This is individual really. Also depends on how your define "poop out". Is the med doing anything else for you? If it is and this is merely breakthrough anxiety... which can be triggered different ways like situation issues like you mentioned, then simply adding something for breakthrough anxiety may be in order. Consider a benzo like xanax for those times in which you feel over the edge with anxiety. Also consider a dosage adjustment. Slight raise in dose. Since this med has worked for you for so long it is a good idea to try to "patch it up" - augment with something or adjust dosage - before you consider abandoning it. Alot of people never find a med that works well enough to remain on for that length of time....consider that a good sign that the med is a good choice for you and make a good effort to help it out a little.

myco
---------

> Been on Prozac for 12 years. Maybe it's the economy, or maybe it's the meds pooping out, but the anxiety has come back big time. Is it reasonable to assume that 12 years is too long to be on this drug? Does it usually "poop out" before that? I am heading to my doctor in two days to discuss options, but I would love to know what you think I should ask him or tell him.
>
> S.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:889476
URL: http://www.dr-bob.org/babble/20090408/msgs/889493.html